# SDR GLBA2001022

- Difficulty date: February 2, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 9,970 hours, 13,711 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NO INTRANSIT GEAR INDICATION WHEN GEAR SELECTED DOWN.  INSPECTED RESEATED PCB AND RESET CIRCUIT BREAKER, SYSTEM OPS CHECKED GOOD WITH TEST FLIGHT.
